# SDR UPS05844379

- Difficulty date: April 26, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO EMERGENCY LIGHTS ON TEST.  EMERGENCY BATTERY PACK REPLACED, BUT EMERGENCY LIGHTS WOULD NOT TURN OFF WHEN DISARMED.  FOUND WIRE PULLED OUT OF SOCKET NR 8 ON P1-1345.  REPLACED SOCKET PER MM 20-50-01-8 AND WDM 33-50-01 PG 5.  TEST GOOD PER MM 33-50-01-2.
